Multiculturalism without multiple cultures?

Thompson, S. (2008) Multiculturalism without multiple cultures? Social & Legal Studies, 17 (4). pp. 543-547. ISSN 0964-6639 Available from:

[img] Microsoft Word - Accepted Version
PDF - Accepted Version

Publisher's URL:

Item Type:Article
Faculty/Department:Faculty of Health and Applied Sciences > Department of Health and Social Sciences
Faculty of Arts, Creative Industries and Education
ID Code:10928
Deposited By: Dr S. Thompson
Deposited On:19 Aug 2010 08:15
Last Modified:16 Nov 2016 07:22

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...